# SDR USAA2014120800014

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 64,466 hours, 8,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F53676106000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK DELAMINATION ON FLOOR PANEL 162EF BETWEEN FRAME 69 TO 73 & BETWEEN -Y1246 TO 0.  REPLACED FLOOR PANEL 162EF IAW SRM 53-02-00 PARA 5I FIG 211.
